Some exact inequalities between best approximations and moduli of continuity
Doklady Akademii Nauk, Tome 196 (1971) no. 4, pp. 748-750
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_196_4_a2,
author = {V. V. Zhuk},
title = {Some exact inequalities between best approximations and moduli of continuity},
journal = {Doklady Akademii Nauk},
pages = {748--750},
year = {1971},
volume = {196},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_196_4_a2/}
}
V. V. Zhuk. Some exact inequalities between best approximations and moduli of continuity. Doklady Akademii Nauk, Tome 196 (1971) no. 4, pp. 748-750. http://geodesic.mathdoc.fr/item/DAN_1971_196_4_a2/